# SDR UALA2010071202480

- Difficulty date: July 8, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 70,809 hours, 20,527 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N282023SP
- Part serial: 33
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP ASSY, AFT FLAP LWR SURFACE HAS 3 EACH AREAS OF DELAM AT I/B MOST 30 INCHES.  ACP'D ON DOCK WU T6483X.  RII INSP ACP'D.  REPLACED LEFT INBOARD AFT FLAP.
